# SDR AU510002118

- Difficulty date: November 11, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737-800
- Engine: Ge CFM56*
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Failed
- Location: Galley
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SPARKS AND ELECTRICAL FUMES EMANATING FROM REAR GALLEY AREA.  INSPECTION COULD FIND NO FAULTS BUT THE OVEN WAS REPLACED AS A PRECAUTION.  INVESTIGATION CONTINUING.
